Translator Disclaimer
December 2018 Maximal Operator and its Commutators on Generalized Weighted Orlicz-Morrey Spaces
Fatih DERINGOZ, Vagif S. GULIYEV, Sabir G. HASANOV
Tokyo J. Math. 41(2): 347-369 (December 2018). DOI: 10.3836/tjm/1502179260

Abstract

In the present paper, we shall give necessary and sufficient conditions for the boundedness of the Hardy-Littlewood maximal operator and its commutators on generalized weighted Orlicz-Morrey spaces $M^{\Phi,\varphi}_{w}({\mathbb R}^n)$. The main advance in comparison with the existing results is that we manage to obtain conditions for the boundedness not in integral terms but in less restrictive terms of supremal operators and we do not need $\Delta_2$-condition for the boundedness of the maximal operator. We also consider the vector-valued boundedness of the Hardy-Littlewood maximal operator.

Citation

Download Citation

Fatih DERINGOZ. Vagif S. GULIYEV. Sabir G. HASANOV. "Maximal Operator and its Commutators on Generalized Weighted Orlicz-Morrey Spaces." Tokyo J. Math. 41 (2) 347 - 369, December 2018. https://doi.org/10.3836/tjm/1502179260

Information

Published: December 2018
First available in Project Euclid: 18 December 2017

zbMATH: 1388.42057
MathSciNet: MR3908799
Digital Object Identifier: 10.3836/tjm/1502179260

Subjects:
Primary: 42B20
Secondary: 42B25, 42B35, 46E30

Rights: Copyright © 2018 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 2 • December 2018
Back to Top